×
Il semble que vous utilisiez une version obsolète de internet explorer. Internet explorer n'est plus supporté par Microsoft depuis fin 2015. Nous vous invitons à utiliser un navigateur plus récent tel que Firefox, Google Chrome ou Microsoft Edge.
Horaires mondiaux comment Partager

Program

12:30
Introduction & learning objectives
Pr Loffroy, Pr Bilhim & Dr Deprez
 
12:35
Case-in-the-box n°1: Complex splenic aneurysm embolization by stent assisted coiling
Step-by-step case presentation by operators - panel discussion
 
13:00
Case-in-the-box n°2: Prostatic artery embolization with particles
Step-by-step case presentation by operators - panel discussion
 
13:25
Case-in-the-box n°3: Pelvic Congestion Syndrome - Embolization with coils and glue
Step-by-step case presentation by operators - panel discussion
 
13:55 Closing remarks

 

Educational objectives

  • To understand the classification of embolic agents used in the field of interventional radiology
  • To learn about advantages and drawbacks of mechanical, particular and liquid embolic agents in numerous arterial and venous indications
  • To catch tips & tricks on the use of embolic agents in clinical practice

Audience

  • Interventional radiologists and specialists interested in interventional radiology
Dernière mise à jour : 23/06/2021

Suggestions

Mardi 8 Septembre 2020 de 12h30 à 14h (GMT+2)
Honolulu : Mardi 8 Septembre 2020 de 00h30 à 02h (GMT-10)
San Francisco : Mardi 8 Septembre 2020 de 03h30 à 05h (GMT-7)
New York : Mardi 8 Septembre 2020 de 06h30 à 08h (GMT-4)
Buenos Aires : Mardi 8 Septembre 2020 de 07h30 à 09h (GMT-3)
Reykjavik : Mardi 8 Septembre 2020 de 10h30 à 12h (GMT)
London / Dublin : Mardi 8 Septembre 2020 de 11h30 à 13h (GMT+1)
Paris / Berlin : Mardi 8 Septembre 2020 de 12h30 à 14h (GMT+2)
Istanbul : Mardi 8 Septembre 2020 de 13h30 à 15h (GMT+3)
Moscou / Dubaï : Mardi 8 Septembre 2020 de 14h30 à 16h (GMT+4)
Bangkok : Mardi 8 Septembre 2020 de 17h30 à 19h (GMT+7)
Shanghai : Mardi 8 Septembre 2020 de 18h30 à 20h (GMT+8)
Tokyo : Mardi 8 Septembre 2020 de 19h30 à 21h (GMT+9)
Sydney : Mardi 8 Septembre 2020 de 21h30 à 23h (GMT+11)
Wellington : Mardi 8 Septembre 2020 de 23h30 à 01h (GMT+13)

State-of-the-Art Endovascular Management of Venous Diseases

Embolization - Venous Stenting - Glue Ablation

Scroll Up